zbMATH — the first resource for mathematics

Duality of chordal SLE. II. (English) Zbl 1200.60071
Summary: We improve the geometric properties of SLE\((\kappa ; \vec{\rho })\) processes derived in an earlier paper, which are then used to obtain more results about the duality of SLE. We find that for \(\kappa \in (4, 8)\), the boundary of a standard chordal SLE\((\kappa )\) hull stopped on swallowing a fixed \(x\in \mathbb R \setminus \{0\}\) is the image of some SLE\((16/\kappa ; \vec{\rho })\) trace started from a random point. Using this fact together with a similar proposition in the case that \(\kappa \geq 8\), we obtain a description of the boundary of a standard chordal SLE\((\kappa )\) hull for \(\kappa >4\), at a finite stopping time. Finally, we prove that for \(\kappa >4\), in many cases, a chordal or strip SLE\((\kappa ; \vec{\rho })\) trace a.s. ends at a single point.
For part I, cf. Invent. Math. 174, No. 2, 309–353 (2008; Zbl 1158.60047).

60J67 Stochastic (Schramm-)Loewner evolution (SLE)
30C20 Conformal mappings of special domains
60H05 Stochastic integrals
Full Text: DOI EuDML arXiv
[1] L. V. Ahlfors. Conformal Invariants: Topics in Geometric Function Theory . McGraw-Hill, New York, 1973. · Zbl 0272.30012
[2] V. Beffara. Hausdorff dimensions for SLE 6 . Ann. Probab. 32 (2004) 2606-2629. · Zbl 1055.60036
[3] V. Beffara. The dimension of the SLE curves. Ann. Probab. 36 (2008) 1421-1452. · Zbl 1165.60007
[4] J. Dubédat. Duality of Schramm-Loewner evolutions. Ann. Sci. École Norm. Sup. (4) 42 (2009) 697-724. · Zbl 1205.60147
[5] G. F. Lawler, O. Schramm and W. Werner. Conformal invariance of planar loop-erased random walks and uniform spanning trees. Ann. Probab. 32 (2004) 939-995. · Zbl 1126.82011
[6] D. Revuz and M. Yor. Continuous Martingales and Brownian Motion . Springer, Berlin, 1991. · Zbl 0731.60002
[7] S. Rohde and O. Schramm. Basic properties of SLE. Ann. Math. 161 (2005) 883-924. · Zbl 1081.60069
[8] O. Schramm. Scaling limits of loop-erased random walks and uniform spanning trees. Israel J. Math. 118 (2000) 221-288. · Zbl 0968.60093
[9] D. Zhan. Duality of chordal SLE. Inven. Math. 174 (2008) 309-353. · Zbl 1158.60047
[10] D. Zhan. The scaling limits of planar LERW in finitely connected domains. Ann. Probab. 36 (2008) 467-529. · Zbl 1153.60057
[11] D. Zhan. Reversibility of chordal SLE. Ann. Probab. 36 (2008) 1472-1494. · Zbl 1157.60051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.